# SDR CALA2024111502863

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 97,253 hours, 11,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT POWER PACK M33424 BATTERY FOUND MALFUNCTIONED.   REPLACED L1 DO OR EMERGENCY LIGHT POWER PACK M33424 BATTERY AND C/O TEST OF THE NEW BATTERY PACK. THE RESULT FOUND NORMAL AS PER AMM 33-51-06-9 60-802 REV 102.
